American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Funda Gültepe and Christopher J. Leininger. An arc graph distance formula for the flip graph. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Akio Kawauchi. Knot Theory for Spatial Graphs Attached to a Surface. Contemporary Mathematics 670 (2016) 141-169.
Book volume table of contents   
View Article: PDF

[3] Cody Armond and Moshe Cohen. The graded count of quasi-trees is not a knot invariant. Proc. Amer. Math. Soc. 144 (2016) 2285-2290.
Abstract, references, and article information   
View Article: PDF

[4] Kristin Cordwell, Selina Gilbertson, Nicholas Nuechterlein, Kevin M. Pilgrim and Samantha Pinella. On the classification of critically fixed rational maps. Conform. Geom. Dyn. 19 (2015) 51-94.
Abstract, references, and article information   
View Article: PDF

[5] Yuya Koda and Makoto Ozawa; with an appendix by Cameron Gordon. Essential surfaces of non-negative Euler characteristic in genus two handlebody exteriors. Trans. Amer. Math. Soc. 367 (2015) 2875-2904.
Abstract, references, and article information   
View Article: PDF

[6] Marston D.E. Conder and Thomas W. Tucker. Regular Cayley maps for cyclic groups. Trans. Amer. Math. Soc. 366 (2014) 3585-3609.
Abstract, references, and article information   
View Article: PDF

[7] Dan Archdeacon, Marston Conder and Jozef Širáň. Trinity symmetry and kaleidoscopic regular maps. Trans. Amer. Math. Soc. 366 (2014) 4491-4512.
Abstract, references, and article information   
View Article: PDF

[8] Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus. A reduced set of moves on one-vertex ribbon graphs coming from links. Proc. Amer. Math. Soc. 142 (2014) 737-752.
Abstract, references, and article information   
View Article: PDF

[9] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[10] A. Smirnov. Quasiisometric embedding of the fundamental group of an orthogonal graph-manifold into a product of metric trees. St. Petersburg Math. J. 24 (2013) 811-821.
Abstract, references, and article information   
View Article: PDF

[11] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[12] R. Benedetti and R. Frigerio. Levels of knotting of spatial handlebodies. Trans. Amer. Math. Soc. 365 (2013) 2099-2167.
Abstract, references, and article information   
View Article: PDF

[13] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[14] Yuki Iguchi. Lines of minima with no end in Thurston's boundary of Teichm\"{u}ller space. Conform. Geom. Dyn. 16 (2012) 22-43.
Abstract, references, and article information   
View Article: PDF

[15] Jee Hyoun Kim, Ki Hyoung Ko and Hyo Won Park. Graph braid groups and right-angled Artin groups. Trans. Amer. Math. Soc. 364 (2012) 309-360. MR 2833585.
Abstract, references, and article information   
View Article: PDF

[16] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information   
View Article: PDF

[17] William E. Wood. Bounded outdegree and extremal length on discrete Riemann surfaces. Conform. Geom. Dyn. 14 (2010) 194-201. MR 2672225.
Abstract, references, and article information   
View Article: PDF

[18] Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010) 3365-3376. MR 2601593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Thomas Fleming and Ryo Nikkuni. Homotopy on spatial graphs and the Sato-Levine invariant. Trans. Amer. Math. Soc. 361 (2009) 1885-1902. MR 2465822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gábor Simonyi, Gábor Tardos and Sinisa T. Vrecica. Local chromatic number and distinguishing the strength of topological obstructions. Trans. Amer. Math. Soc. 361 (2009) 889-908. MR 2452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander Engström. A short proof of a conjecture on the connectivity of graph coloring complexes. Proc. Amer. Math. Soc. 134 (2006) 3703-3705. MR 2240686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dmitry N. Kozlov. A simple proof for folds on both sides in complexes of graph homomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1265-1270. MR 2199168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gabriel Katz. Harmonic maps $\mathbf{M^3 \rightarrow S^1}$ and 2-cycles, realizing the Thurston norm. Trans. Amer. Math. Soc. 357 (2005) 1177-1224. MR 2110437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Matías Graña and Vladimir Turaev. Knot theory for self-indexed graphs. Trans. Amer. Math. Soc. 357 (2005) 535-553. MR 2095622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Simon A. King. How to make a triangulation of $S^3$ polytopal. Trans. Amer. Math. Soc. 356 (2004) 4519-4542. MR 2067132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Eric Babson and Dmitry N. Kozlov. Topological obstructions to graph colorings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 61-68. MR 2029466.
Abstract, references, and article information   
View Article: PDF

[30] R. Bruce Richter and Carsten Thomassen. 3-connected planar spaces uniquely embed in the sphere. Trans. Amer. Math. Soc. 354 (2002) 4585-4595. MR 1926890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia